# SDR RRXA001060

- Difficulty date: September 29, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10F
- Aircraft serial: 46900
- Aircraft time: 86,514 hours, 31,705 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Angle
- Condition: Broken
- Location: Mlg Door Striker
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT LANDING GEAR RED LIGHT ON AFTER GEAR RETRACT.  WHILE T/S FOUND DOOR STRIKER BROKEN OFF.  REPLACED DOOR STRIKER, PERFORMED OPS CHECK IAW DC-10-10 M/M 32-34-03 ITEMS 17, 18, 19, 20, SYS OPS CHECKS GOOD.
